# SDR AU981392

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT75A2
- Propeller: Rotol R3204123F1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: 5230606040146
- Condition: Burst
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR ACTUATOR HYDRAULIC HOSE BURST.  HOSE WAS MANUFACTURED 7/82 AND IS SUSPECTED TO BE AN ORIGINAL FIT ITEM.  WHEN EXAMINED BY THE MANUFACTURER, THE HOSE SHOWED NO VISIBLE EXTERNAL SIGNS OF DEGRADATION.  PART TC:  22,053.
